# SDR 2001UALA00462

- Difficulty date: April 10, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 37,079 hours, 14,031 cycles
- Engine: Pwa PW2037
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT BULKHEAD NACELLE STA 201.02 RIGHT HAND SIDE VERTICAL FLANGE LOWER CORNER HAS EXCESSIVE MATERIAL LOSS.  FABRICATED AND INSTALLED REPAIR CRES PLATES.  MAJOR REPAIR ACCOMPLISHED.
